# SDR CALA0001982

- Difficulty date: December 21, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,251 hours, 24,391 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT FUSELAGE TO VERTICAL STABILIZER ANGLE ON RT SIDE CRACKED. THE OLD SPLICE WAS REMOVED AND A REPAIR ANGLE AND SPLICE WERE INSTALLED IAW SRM 51-30-2 AND 53-05, FIGURE 23A AND 23B.
